Alessandro De Stefani
Alessandro De Stefani
Verified email at dima.unige.it - Homepage
Title
Cited by
Cited by
Year
Symbolic powers of ideals
H Dao, A De Stefani, E Grifo, C Huneke, L Núñez-Betancourt
Singularities and foliations. geometry, topology and applications, 387-432, 2015
762015
On the existence of 𝐹-thresholds and related limits
A De Stefani, L Núñez-Betancourt, F Pérez
Transactions of the American Mathematical Society 370 (9), 6629-6650, 2018
192018
Cohomologically full rings
H Dao, A De Stefani, L Ma
International Mathematics Research Notices 2021 (17), 13508-13545, 2021
162021
Products of ideals may not be Golod
A De Stefani
Journal of Pure and Applied Algebra 220 (6), 2289-2306, 2016
162016
Globalizing F-invariants
A De Stefani, T Polstra, Y Yao
Advances in Mathematics 350, 359-395, 2019
152019
F-THRESHOLDS OF GRADED RINGS
A DE STEFANI, L NÚÑEZ-BETANCOURT
Nagoya Mathematical Journal, 1-28, 2016
152016
Artinian level algebras of low socle degree
AD Stefani
Communications in Algebra 42 (2), 729-754, 2014
92014
A Zariski--Nagata theorem for smooth ℤ-algebras
A De Stefani, E Grifo, J Jeffries
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (761 …, 2020
82020
An algorithm for constructing certain differential operators in positive characteristic
AF Boix, A De Stefani, D Vanzo
Matematiche (Catania) 70, 239--271, 2015
82015
Generalizing Serre’s Splitting Theorem and Bass’s Cancellation Theorem via free-basic elements
A De Stefani, T Polstra, Y Yao
Proceedings of the American Mathematical Society 146 (4), 1417-1430, 2018
72018
Frobenius Betti numbers and modules of finite projective dimension
A De Stefani, C Huneke, L Núñez-Betancourt
Journal of commutative algebra 9 (4), 455-490, 2017
62017
Local cohomology and Lyubeznik numbers of F-pure rings
A De Stefani, E Grifo, L Núñez-Betancourt
Journal of Algebra 571, 316-338, 2021
52021
A Cayley–Bacharach theorem for points in
G Caviglia, A De Stefani
Bulletin of the London Mathematical Society, 2021
42021
On the behavior of singularities at the -pure threshold
E Canton, DJ Hernández, K Schwede, EE Witt
Illinois Journal of Mathematics 60 (3-4), 669-685, 2016
42016
Decomposition of graded local cohomology tables
A De Stefani, I Smirnov
Mathematische Zeitschrift 297 (1), 1-24, 2021
32021
Global Frobenius Betti Numbers and Frobenius Euler Characteristics
A De Stefani, T Polstra, Y Yao
Michigan Mathematical Journal 1 (1), 1-20, 2021
32021
A counterexample to a conjecture of Ding
A De Stefani
Journal of Algebra 452, 324-337, 2016
32016
F-stable secondary representations and deformation of F-injectivity
A De Stefani, L Ma
Acta Mathematica Vietnamica, 1-10, 2021
22021
On monomial Golod ideals
H Dao, A De Stefani
Acta Mathematica Vietnamica, 1-9, 2020
22020
Stability and deformation of F-singularities
A De Stefani, I Smirnov
arXiv preprint arXiv:2002.00242, 2020
22020
The system can't perform the operation now. Try again later.
Articles 1–20